# SDR USAA2013120900007

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 51,731 hours, 19,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING IN EMERGENCY FLOOR PATH LIGHTING AT 3C.  INSTALLED EMERGENCY FLOOR PATH LIGHTING COVER AT 3C.
